The categorical approach to social choice theory
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Seade, J. K., 1977. "On the shape of optimal tax schedules," Journal of Public Economics, Elsevier, vol. 7(2), pages 203-235, April.
- Nash, John, 1950. "The Bargaining Problem," Econometrica, Econometric Society, vol. 18(2), pages 155-162, April.
- Kaneko, Mamoru, 1981. "The Nash social welfare function for a measure space of individuals," Journal of Mathematical Economics, Elsevier, vol. 8(2), pages 173-200, July.
- Aumann, Robert J., 1977. "The St. Petersburg paradox: A discussion of some recent comments," Journal of Economic Theory, Elsevier, vol. 14(2), pages 443-445, April.
- Kim, Ki Hang & Roush, Fred W., 1981. "Economic planning based on social preference functions," Mathematical Social Sciences, Elsevier, vol. 1(2), pages 193-200, January.
- J. A. Mirrlees, 1971. "An Exploration in the Theory of Optimum Income Taxation," Review of Economic Studies, Oxford University Press, vol. 38(2), pages 175-208.
- Ray C. Fair, 1971. "The Optimal Distribution of Income," The Quarterly Journal of Economics, Oxford University Press, vol. 85(4), pages 551-579.
- Kaneko, Mamoru & Nakamura, Kenjiro, 1979. "The Nash Social Welfare Function," Econometrica, Econometric Society, vol. 47(2), pages 423-435, March.
- Ordover, J. A. & Phelps, E. S., 1979. "The concept of optimal taxation in the overlapping-generations model of capital and wealth," Journal of Public Economics, Elsevier, vol. 12(1), pages 1-26, August.
- Feldstein, Martin, 1973. "On the optimal progressivity of the income tax," Journal of Public Economics, Elsevier, vol. 2(4), pages 357-376.
- Mamoru Kaneko, 1981. "On the Existence of an Optimal Income Tax Schedule," Review of Economic Studies, Oxford University Press, vol. 48(4), pages 633-642.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Dutta, Bhaskar & Peters, Hans & Sen, Arunava, 2002. "Strategy-Proof Probabilistic Mechanisms in Economies with Pure Public Goods," Journal of Economic Theory, Elsevier, vol. 106(2), pages 392-416, October.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:1:y:1981:i:2:p:177-191. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.